Journal article icon

Journal article

Isotropic cosmological singularities: other matter models

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/20/3/309

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
20
Issue:
3
Pages:
521-534
Publication date:
2003-02-07
DOI:
ISSN:
0264-9381
URN:
uuid:4dfd96cb-2c7c-4748-8ec5-16a4c238b665
Source identifiers:
23641
Local pid:
pubs:23641

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP